# SDR IPXA2019022639487

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 31,768 hours, 21,492 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Gcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING BLOCK IN LEFT BUS A13 FOUND IN OUT POSITIONPERFORMED BPCU BITE TEST WRT B757FRFIM 24-20-810-802 CODE 59 RECORDED R/R LT GCU WRT AMM 24-22-02--401 AS REQ IN FIM ALSO R/R CB A13 WRT BSWPM 20-30-00 AS PRECAUTIONARY PERFORMED IDLE RUN ON LT ENG WRT AMM 71-00-00 LT GEN & BUS OP CK NORMAL.  IPC REF 24-22-02-51A-015P
